# SDR DALA2024080107672

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 27,236 hours, 10,227 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 73700101037
- Part serial: 14671199
- Condition: Damaged
- Location: Zone 500
- Part time: 27,219 hours, 10,220 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6061532) RETURN TO GATE STRUCK LEFT WING SHARK FIN ON OTHER AIRCRAFT DAMAGE APPEARS LIMITED TO THAT AREA. REMOVED LEFT WINGLET PER B737 AMM 57-21. INSTALLED L/H WINGLET THROUGH STEP H(14) PER B737 AMM 57-21 INSTALLED VENTRAL STRAKE PER B737 APB SUPP AMM 57-31-02. COMPLETED INSTALL OF WINGLET PER B737 AMM 57-21.
